# SDR FDEA201002180453

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N30576
- Condition: Missing
- Location: Part Missing
- Part time: 52,338 hours, 21,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS MISSING SUPPORT BRACKET FOR FAN DUCT ASSY.   A REPAIR WAS ACCOMPLISHED AT BS 1681, S28L; ON MAE MOD W/C 118550428ACSR01, MAE EA NR 757-5362-16-F2487 REV -.
